EXACTECH, INC. THREE PEG PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-02-26 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
11/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 89 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, joint laxity, pain, and swelling/edema.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: (b)(6), 02-010-03-0320 - logic cr femoral cem, right, sz 2; (b)(6), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t; (b)(6), 02-012-49-2009 - logic cr tib insert slope++, sz 2, 9mm.The product associated with the reported event is within the scope of recall z-2155-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02958.The revision reported was likely the result of patellar and tibial insert prosthesis wear.The patellar and tibial insert wear was confirmed from the provided images.Additionally, the sequence of events as related to the reported wear and instability cannot be confirmed and the contributions of each to the reported event cannot be determined.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.